Seroquel too sedating for bipolar

Rated 4.95/5 based on 937 customer reviews

so i was wondering if anyone out there takes seroquel at bed time and takes abilify during the day? They are both sedatives but I haven't really experienced being sedated by the abilify. I take 30mg abilify in the day and it makes me sleepy in the day.I was skeptical about the match as well but there aren't any problems so far.I take Seroquel 50 mg at night and 0.5mg of Abilify at night.Seroquel often causes dry mouth and difficulty swallowing.Abilify often causes anxiety and wakefulness instead of sleep. I have been on abilify 10mg and seroquel 100mg combination for two days. I have been restlessly sleeping for 15 hours a day. My doctor also prescribed me akineton 2mg to take twice per day to counter side effects of abilify but have been having trouble to get hold of this drug.To me, why take a medication with these side effects and one more medication to fix them. Fine tuning meds is tedious and can be overwhelming.I just started 50/100 mil of Abilify in the morning and 100 of seroquel (titrating up).

The dose of Seroquel for bipolar disorder varies, depending on the particular type of bipolar disorder.

So far it is helping a lot with the depresssion and agitation, althugh I have had some problems sleeping.

I'd give it several weeks before making a final judgments.

I take 150mg of Seroquel at night and came to this dosage after 3 years of adjusting it up or down. 2009 due to a major depression I was in for almost 3 years.

Seroquel causes me to be lethagic and just out of it at a higher dose. Abilify actually lifted this depression which was a miracle but it took 1 year to get down to workable dose because the side effects for me are extreme with insomia, restlessness and agitation.

Leave a Reply